ID 139
Author
Ito, Yoshifumi Department of Mathematical and Natural Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we give the axiom of the theory of quantum probability as a specialization of Masani's theory of orthogonally scattered measures [11]. Then we mention the basic notions and properties of quantum probability. 2000 Mathematics Subject Classification. Primary 81P 10; Secondary 81S25, 60A05, 60A10
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
34
Start Page
23
End Page
50
Sort Key
23
Published Date
2001-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology